# SDR C77A20130721014

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 17050263401
- Condition: Worn
- Location: Zone 300
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED ROLL BACKLASH.  WORST BACKLASH WAS 0.784 MM WITH 0.68 MM BEING THE MAXIMUM PERMITTED.    R & R LT & RT SPHERICAL BEARINGS, EXTERNAL HINGE PINS,  AND FRAME 100 BUSHINGS,  IAW AMM 55-21-00.  PERFORMED HORIZ STAB BACKLASH IAW AMM 27-40-00-00.  PASSED.
